On Estimation of Monotone and Concave Frontier Functions

Mammen, Enno ; Gijbels, Irène ; Park, Byeong U. ; Simar, Léopold

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: The American statistician
Volume: 94
Issue number: 445
Page range: 220 - 228
Place of publication: Abingdon
Publishing house: Taylor & Francis Group
ISSN: 0003-1305
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item